# SDR AALA20060277

- Difficulty date: May 3, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N7536A
- Make and model: Doug DC-9-82
- Aircraft serial: 49990
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Splash Guard
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - NOSE GEAR LIGHT REMAINED RED ON GEAR RETRACTION.  CYCLED NOSE GEAR AND STILL LIGHT REMAINED RED.  LANDED DEN WITHOUT INCIDENT.  FOUND LEFT HAND SPLASH GUARD MISSING AFT TWO BOLTS.  REPLACED SPLASH GUARD ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
